RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 1(277), Pages 41–80 (Mi umn4568)  

This article is cited in 20 scientific papers (total in 20 papers)

Probability measures in topology

V. V. Fedorchuk

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (2813 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:1, 45–93

Bibliographic databases:

UDC: 515.12 + 517.98
MSC: 60B05, 54E35, 54D35, 55U40
Received: 12.07.1990

Citation: V. V. Fedorchuk, “Probability measures in topology”, Uspekhi Mat. Nauk, 46:1(277) (1991), 41–80; Russian Math. Surveys, 46:1 (1991), 45–93

Citation in format AMSBIB
\Bibitem{Fed91}
\by V.~V.~Fedorchuk
\paper Probability measures in topology
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 1(277)
\pages 41--80
\mathnet{http://mi.mathnet.ru/umn4568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109036}
\zmath{https://zbmath.org/?q=an:0735.54033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46...45F}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 1
\pages 45--93
\crossref{https://doi.org/10.1070/RM1991v046n01ABEH002722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GP61000002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4568
  • http://mi.mathnet.ru/eng/umn/v46/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. B. Shapiro, “On the homogeneity of dyadic compact Hausdorff spaces”, Math. Notes, 54:4 (1993), 1058–1072  mathnet  crossref  mathscinet  zmath  isi
    2. T. O. Banakh, R. Cauty, “Topological classification of spaces of probability measures for co-analytic sets”, Math. Notes, 55:1 (1994), 8–13  mathnet  crossref  mathscinet  zmath  isi  elib
    3. M. M. Zarichnyi, T. N. Radul, “Monads in the category of compacta”, Russian Math. Surveys, 50:3 (1995), 549–574  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Tadeusz Dobrowolski, Katsuro Sakai, “Spaces of measures on metrizable spaces”, Topology and its Applications, 72:3 (1996), 215  crossref
    5. T. O. Banakh, T. N. Radul, “Topology of spaces of probability measures”, Sb. Math., 188:7 (1997), 973–995  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. T. O. Banakh, “Topological classification of spaces of probability measures on projective spaces”, Math. Notes, 61:3 (1997), 360–363  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Vitaly V. Fedorchuk, Yury V. Sadovnichy, “On some categorical properties of uniform spaces of probability measures”, Topology and its Applications, 82:1-3 (1998), 131  crossref
    8. V. V. Fedorchuk, “Topological completeness of spaces of measures”, Izv. Math., 63:4 (1999), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V.V. Fedorchuk, “On a preservation of completeness of uniform spaces by the functor PscT”, Topology and its Applications, 91:1 (1999), 25  crossref
    10. A. A. Zaitov, “Some categorical properties of the functors $O_\tau$ and $O_R$ of weakly additive functionals”, Math. Notes, 79:5 (2006), 632–642  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Ernst-Erich Doberkat, “Eilenberg–Moore algebras for stochastic relations”, Information and Computation, 204:12 (2006), 1756  crossref
    12. Bogatyi, SA, “Schauder's fixed point and amenability of a group”, Topological Methods in Nonlinear Analysis, 29:2 (2007), 383  mathscinet  zmath  isi
    13. Klaus Keimel, “The monad of probability measures over compact ordered spaces and its Eilenberg–Moore algebras”, Topology and its Applications, 156:2 (2008), 227  crossref
    14. R. E. Zhiemuratov, A. A. Zaitov, “O veschestvennoi polnote prostranstva slabo additivnykh $\sigma$-gladkikh funktsionalov”, Vladikavk. matem. zhurn., 11:1 (2009), 22–28  mathnet  mathscinet  elib
    15. Vesko Valov, “Probability measures and Milyutin maps between metric spaces”, Journal of Mathematical Analysis and Applications, 350:2 (2009), 723  crossref
    16. M. M. Zarichnyi, “Spaces and maps of idempotent measures”, Izv. Math., 74:3 (2010), 481–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. K. K. Kudaibergenov, K. U. Begzhanova, “Opisanie slabo additivnykh funktsionalov na ploskosti, sokhranyayuschikh poryadok”, Vladikavk. matem. zhurn., 13:1 (2011), 31–37  mathnet  elib
    18. Michael Mislove, “Anatomy of a domain of continuous random variables I”, Theoretical Computer Science, 2014  crossref
    19. T. F. Zhuraev, Q. R. Zhuvonov, Zh. Kh. Ruziev, “Shape properties of the space of probability measures and its subspaces”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 24–27  mathnet  crossref  elib
    20. T. F. Zhuraev, A. Kh. Rakhmatullaev, Z. O. Tursunova, “Some values subfunctors of functor probalities measures in the categories Comp”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 28–32  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:592
    Full text:306
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019